# SDR TRBA2010062SUP

- Difficulty date: June 14, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 32,423 hours, 37,581 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BRAKES PARKING.  PROBLEM RELATED TO LOSS OF POWER SEE LGPG 347364 PERFORMED BREAKING TEST IAW JIC 32-42-00, OPS TEST OK.
